# SDR SWAA2021091599386

- Difficulty date: July 28, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Bs 344 Lbl 59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD ENTRY DOOR FORWARD GIRT BAR FITTING SUPPORT AT B.S. 344; LBL 59; WL 208.1. ; / [01] REMOVED ON FWD ENTRY DOOR AFT GIRT BAR FITTING SUPPORT AT BS 344; LBL; 59; WL 208.1 IAW SRM 51-40-02 AND SRM 51-10-02 ITEM 9.C MUST BE REPAIRED BY REPLACEMENT NO ENTRIES IN SRM BY ALLOWABLE DAMAGE.; [02] UPDATED MEASUREMENTS; [03] INSTALLED NEW FWD ENTRY DOOR AFT GIRT BAR FITTING SUPPORT ITEM#141A5220-4 LOT#1465614-1 AT BS 344; LBL; 59; WL 208.1 IAW SRM 51-40-02-0G-0 AND DWG#141A5220; [04] VERIFIED CORRECTIVE ACTION ENTRY 3.; [05] VERIFIED CARD COMPLETE
